Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Integral models for Shimura varieties of abelian type
HTML articles powered by AMS MathViewer

by Mark Kisin PDF
J. Amer. Math. Soc. 23 (2010), 967-1012 Request permission

Abstract:

We construct smooth integral models of Shimura varieties of abelian type at primes where the level structure is hyperspecial.
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 11G18, 14G35
  • Retrieve articles in all journals with MSC (2010): 11G18, 14G35
Additional Information
  • Mark Kisin
  • Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
  • Address at time of publication: Department of Mathematics, Harvard University, 1 Oxford Street, Cambridge, Massachusetts 02138
  • MR Author ID: 352758
  • Email: kisin@math.harvard.edu
  • Received by editor(s): November 4, 2008
  • Received by editor(s) in revised form: December 16, 2009
  • Published electronically: April 21, 2010
  • Additional Notes: The author was partially supported by NSF grant DMS-0017749000
  • © Copyright 2010 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 23 (2010), 967-1012
  • MSC (2010): Primary 11G18; Secondary 14G35
  • DOI: https://doi.org/10.1090/S0894-0347-10-00667-3
  • MathSciNet review: 2669706